On the existence of phase transition for the 1D p-adic countable state Potts model

Research output: Contribution to journalArticlepeer-review

Abstract

In the present paper we establish the existence of a phase transition for one-dimensional the countable state p-adic Potts model. To establish such results, we investigate an infinite dimensional nonlinear p-adic operator associated with the model. It turns out that the finding condition does not depend on values of the prime p, and therefore, an analogous fact is not true when the number of spins is finite.

Original languageEnglish
Pages (from-to)283-288
Number of pages6
JournalMathematical Notes
Volume98
Issue number1-2
DOIs
Publication statusPublished - Jul 28 2015
Externally publishedYes

Keywords

  • Cayley tree
  • countable state
  • Gibbs measure
  • Markov process
  • p-adic numbers
  • phase transition
  • Potts model

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the existence of phase transition for the 1D p-adic countable state Potts model'. Together they form a unique fingerprint.

Cite this